# SDR SWIA202052867

- Difficulty date: August 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 151 HLW HAS HOLE WORN IN KNEECAP.  C-CHECK RO 9/27/2020.  REPAIRED FWD CARGO PANEL 151 HLW WORN AREA IN KNEECAP FOR CRJ700, REF. C&D CMM.  COMPLIED WITH TASK CARD.
